# SDR SWAA2012112609860

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 49,919 hours, 29,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 116A7310
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD T/E FLAP INBOARD DEFLECTION CONTROL ROLLER RIB UPPER ATTACH LUG FOR T/E PANEL BROKEN.  REMOVED AND REPLACED RIGHT WING OUTBOARD T/E DEFLECTION CONTROL ROLLER RIB PER MM SEE SUBTASK SIGNOFFS AND PER TECHICAL SERVICE REQUEST #201205241.
